MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE
Model Number ARISTOTLE 18
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot was built to specification.While it is impossible to confirm every step that led to the guidewire to break inside of the patient, investigation suggests that the guideiwre might have been damaged during use.This damage to the guidewire could have led the physician to accidentally over torque the device, eventually causing it to break.The patient was unaffected by the guidewire break as the doctor successfully completed the procedure with another guidewire.
 
Event or Problem Description
On 06 mar 2024, scientia vascular employee was notified that a doctor at (b)(6) medical center attempted to use an a18-200-002 lot #024321 that broke during the thrombectomy procedure.The guidewire was successfully removed from the patient with the use of a stent retriever.Only the proximal portion of the broken guidewire was returned for evaluation on 14-mar-2024.No interfacing device was returned to scientia vascular.

Brand Name
ARISTOTLE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley cit UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
raquel johnson
2460 south 3270 west
west valley city, UT 84119
MDR Report Key19043431
Report Number3009546466-2024-00003
Device Sequence Number17959545
Product Code MOF
UDI-Device Identifier00818075010103
UDI-Public00818075010103
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K183608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2024
Device Model NumberARISTOTLE 18
Device Catalogue NumberA18-200-002
Device Lot Number024321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BM X 96; PHENOM 21; RED 43; RED 72
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale